Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Diamonds


Author: Saharon Shelah
Journal: Proc. Amer. Math. Soc. 138 (2010), 2151-2161
MSC (2010): Primary 03E04; Secondary 03E05, 03E35
DOI: https://doi.org/10.1090/S0002-9939-10-10254-8
Published electronically: February 12, 2010
MathSciNet review: 2596054
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ \lambda = \chi^+ = 2^\chi > \aleph_1$, then diamond on $ \lambda$ holds. Moreover, if $ \lambda = \chi^+ = 2^\chi$ and $ S \subseteq \{\delta < \lambda:$cf$ (\delta) \ne$   cf$ (\chi)\}$ is stationary, then $ \diamondsuit_S$ holds. Earlier this was known only under additional assumptions on $ \chi$ and/or $ S$.


References [Enhancements On Off] (What's this?)

  • 1. James Cummings, Mirna Džamonja, and Saharon Shelah, A consistency result on weak reflection, Fundamenta Mathematicae 148 (1995), 91-100. MR 1354940 (96k:03118)
  • 2. Mirna Džamonja and Saharon Shelah, Saturated filters at successors of singular, weak reflection and yet another weak club principle, Annals of Pure and Applied Logic 79 (1996), 289-316. MR 1395679 (97d:03062)
  • 3. -, Weak reflection at the successor of a singular cardinal, Journal of the London Mathematical Society (2) 67 (2003), 1-15. MR 1942407 (2004a:03051)
  • 4. John Gregory, Higher Souslin trees and the generalized continuum hypothesis, Journal of Symbolic Logic 41 (1976), no. 3, 663-671. MR 0485361 (58:5208)
  • 5. Saharon Shelah, pcf and abelian groups, Forum Mathematicum, preprint, arXiv 0710.0157.
  • 6. -, On successors of singular cardinals, Logic Colloquium '78 (Mons, 1978), Stud. Logic Foundations Math, vol. 97, North-Holland, Amsterdam-New York, 1979, pp. 357-380. MR 567680 (82d:03079)
  • 7. -, Diamonds, uniformization, The Journal of Symbolic Logic 49 (1984), 1022-1033. MR 771774 (86g:03083)
  • 8. -, The Generalized Continuum Hypothesis revisited, Israel Journal of Mathematics 116 (2000), 285-321. MR 1759410 (2001g:03095)
  • 9. -, Not collapsing cardinals $ \leq\kappa$ in $ (<\kappa)$-support iterations, Israel Journal of Mathematics 136 (2003), 29-115. MR 1998104 (2004m:03182)
  • 10. -, Successor of singulars: combinatorics and not collapsing cardinals $ \leq\kappa$ in $ (<\kappa)$-support iterations, Israel Journal of Mathematics 134 (2003), 127-155. MR 1972177 (2004d:03109)
  • 11. -, Middle diamond, Archive for Mathematical Logic 44 (2005), 527-560. MR 2210145 (2006k:03087)
  • 12. -, More on the revised GCH and the black box, Annals of Pure and Applied Logic 140 (2006), 133-160. MR 2224056 (2007m:03105)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 03E04, 03E05, 03E35

Retrieve articles in all journals with MSC (2010): 03E04, 03E05, 03E35


Additional Information

Saharon Shelah
Affiliation: Einstein Institute of Mathematics, Edmond J. Safra Campus, Givat Ram, The Hebrew University of Jerusalem, Jerusalem, 91904, Israel – and – Department of Mathematics, Hill Center - Busch Campus, Rutgers, The State University of New Jersey, 110 Frelinghuysen Road, Piscataway, New Jersey 08854-8019
Email: shelah@math.huji.ac.il

DOI: https://doi.org/10.1090/S0002-9939-10-10254-8
Received by editor(s): March 24, 2008
Received by editor(s) in revised form: July 7, 2008, February 26, 2009, and October 15, 2009
Published electronically: February 12, 2010
Additional Notes: This research was supported by the United-States-Israel Binational Science Foundation (Grant No. 2002323), Publication No. 922. The author thanks Alice Leonhardt for the beautiful typing.
Communicated by: Julia Knight
Article copyright: © Copyright 2010 American Mathematical Society

American Mathematical Society